# SDR FDEA202204030815

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE (WING SIDE)   OUTBOARD ACTUATOR LUG BORE CORROSION.  REWORKED AND FOUND WITHIN LIMIT   AS PER MD-11 CMM57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM57-44-07 AND E.A.#1-5750-T0366359 A PART 1 STEP 1F(1) AND STEP 1F(2).  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
